MURAL - Maynooth University Research Archive Library



    Items where Author is "de Abreu, Nair Maria Maia "


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | No Grouping
    Number of items: 2.

    Oliveira, Carla Silva and de Lima, Leonardo Silva and de Abreu, Nair Maria Maia and Kirkland, Steve (2010) Bounds on the Q-spread of a graph. Linear Algebra and its Applications, 432 (9). pp. 2342-2351. ISSN 0024-3795

    Kirkland, Stephen and de Freitas, Maria Aguieiras Alvarez and Del Vecchio, Renata Raposo and de Abreu, Nair Maria Maia (2010) Split Nonthreshold Laplacian Integral Graphs. Linear and Multilinear Algebra, 58 (2). pp. 221-233. ISSN 0308-1087

    This list was generated on Tue Dec 10 22:19:15 2019 UTC.